RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 124–145 (Mi mz2216)  

Behavior of rapidly decreasing asymptotic solutions of linearized Navier–Stokes equations $t\to\infty$

A. I. Shafarevich

Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (3643 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 632–647

Bibliographic databases:

UDC: 517
Received: 28.10.1993

Citation: A. I. Shafarevich, “Behavior of rapidly decreasing asymptotic solutions of linearized Navier–Stokes equations $t\to\infty$”, Mat. Zametki, 55:6 (1994), 124–145; Math. Notes, 55:6 (1994), 632–647

Citation in format AMSBIB
\Bibitem{Sha94}
\by A.~I.~Shafarevich
\paper Behavior of rapidly decreasing asymptotic solutions of linearized Navier--Stokes equations $t\to\infty$
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 124--145
\mathnet{http://mi.mathnet.ru/mz2216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296019}
\zmath{https://zbmath.org/?q=an:0929.35107}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 632--647
\crossref{https://doi.org/10.1007/BF02110360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz2216
  • http://mi.mathnet.ru/eng/mz/v55/i6/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:71
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020